# SDR IPXA10660579

- Difficulty date: June 7, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 36,145 hours, 11,110 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200123
- Part serial: 000685
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RUDDER SKIN SIDE UPPER AREA DELAMINATION.  GRAPHITE FABRIC PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-04, PAR 5K, REV 47.
